Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the spherical summability of multiple orthogonal series


Author: Josephine Mitchell
Journal: Trans. Amer. Math. Soc. 71 (1951), 136-151
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1951-0047180-1
MathSciNet review: 0047180
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Agnew, On double orthogonal series, Proc. London Math. Soc. vol. 33 (1932) pp. 420-434.
  • [2] S. Banach, Sur la convergence presque partout de functionnelles linéaires, Bull. Sci. Math. vol. 61 (1926) pp. 27-32, 36-43.
  • [3] S. Bochner, Summation of multiple Fourier series by spherical means, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 175-207. MR 1501870
  • [4] K. Chandrasekharan, On summation of multiple Fourier series. III, Bull. Amer. Math.Soc. vol. 52 (1946) pp. 474-477. MR 0016157 (7:518f)
  • [5] -On multiple Fourier series, Proceedings of the Indian Academy of Sciences, Section A, vol. 24 (1946) pp. 229-232. MR 0018249 (8:263b)
  • [6] M. T. Cheng, Some Tauberian theorems with application to multiple Fourier series, Ann. of Math. vol. 50 (1949) pp. 763-776. MR 0032794 (11:347d)
  • [7] G. H. Hardy, The second theorem of consistency for summable series, Proc. London Math. Soc. vol. 15 (1916-1917) pp. 72-88.
  • [8] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Oxford University Press, 1938.
  • [9] G. H. Hardy, Divergent series, Oxford University Press, 1949. MR 0030620 (11:25a)
  • [10] E. Helly, Über Reihenentwicklungen nach Funktionen eines Orthogonalsystems, Akademie der Wissenschaften in Wien. Mathematisch-Naturwissenschaftliche Klasse. Sitzungsberichte. Abteilung IIa vol. 121 (1912).
  • [11] S. Kaczmarz, Sur la convergence et la sommabilité des développements orthogonaux, Studia Mathematica vol. 1 (1929) pp. 87-121.
  • [12] S. Kaczmarz and H. Steinhaus, Theorie der Orthogonalreihen, Monografi Matematice, vol. 6, Warsaw, 1935.
  • [13] J. Mitchell, A summability theorem for double orthogonal series whose coefficients satisfy certain conditions, Amer. J. Math. vol. 71 (1949) pp. 257-268. MR 0029446 (10:604d)
  • [14] M. Morse and W. Transue, The Fréchet variation and the convergence of multiple Fourier series. Proc. Nat. Acad. Sci. U.S.A. vol. 35 (1949) pp. 395-399. MR 0030587 (11:19b)
  • [15] H. Rademacher, Einige Sätze über Reihen von allgemeinen Orthogonalfunktionen, Math. Ann. vol. 87 (1922) pp. 112-138. MR 1512104
  • [16] A. Walfisz, Über Gitterpunkte in mehrdimensionalen Ellipsoiden, Math. Zeit. vol. 19 (1924) pp. 300-307. MR 1544657

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0047180-1
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society